Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Banach algebra bundles

Bernard Russel Gelbaum

Vol. 28 (1969), No. 2, 337–349
Abstract

If is a fibre bundle over a space X with fibre A, a Banach algebra, and group the group of isometric automorphisms of A then the set of sections of the fibre bundle can be endowed with the structure of a Banach algebra. If the fibre A is a so-called Q-uniform Banach algebra (e.g., a commutative Banach algebra) then the maximal ideal space of the Banach algebra of sections can be identified as a fibre bundle with base X, fibre the set of maximal ideals of the Banach algebra A and group the group of self-homeomorphisms of the space of maximal ideals of A. Similar results are obtained for certain epimorphism structures associated with the algebras described.

Mathematical Subject Classification
Primary: 46.50
Milestones
Received: 19 January 1968
Published: 1 February 1969
Authors
Bernard Russel Gelbaum